Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 99, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 14, 2013, 2:33 PM MDT for Catron County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2013, 2:33 PM MDT (20:33 UTC)
- Expired
- Sep 14, 2013, 5:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Catron County, NM
The radar
The Tucson radar (KEMX), 225 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 8.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1753 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
252 WGUS55 KABQ 142033 FFWABQ NMC003-142300- /O.NEW.KABQ.FF.W.0099.130914T2033Z-130914T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 233 PM MDT SAT SEP 14 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN CATRON COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 500 PM MDT * AT 232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR PLEASANTON...OR ABOUT 31 MILES SOUTH OF RESERVE. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. TWO INCHES OF RAIN MAY FALL IN LESS THAN 45 MINUTES. VERY LOW VISIBILITY AND FLOODING IS POSSIBLE ALONG U.S. HIGHWAY 180...STATE HIGHWAY 174 AND OTHER ROADS WITHIN PLEASANTON AND GLENWOOD. ARROYOS FLOWING INTO THE SAN FRANCISCO RIVER WILL BE RUNNING HIGH AND FAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3335 10896 3336 10885 3321 10878 3321 10898 $$ 34
2 follow-up statements
860 WGUS75 KABQ 142221 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 PM MDT SAT SEP 14 2013 NMC003-142300- /O.CON.KABQ.FF.W.0099.000000T0000Z-130914T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON- 421 PM MDT SAT SEP 14 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR SOUTHWESTERN CATRON COUNTY... AT 330 PM MDT...THE PUBLIC REPORTED THAT THE WARNED THUNDERSTORM PRODUCED VERY HEAVY RAIN NEAR PLEASANTON...OR ABOUT 31 MILES SOUTH OF RESERVE. THE STORM HAS SINCE MOVED OUT OF THE AREA...HOWEVER... SATURATED SURFACES WILL MAINTAIN RUNOFFS IN LOCAL ARROYOS AND OTHER DRAINAGES. LOCATIONS IMPACTED INCLUDE... PLEASANTON... GLENWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL STREAMS AND ARROYOS...POOR DRAINAGES AND LOW LYING AREAS. && LAT...LON 3335 10896 3336 10885 3321 10878 3321 10898 $$
806 WGUS75 KABQ 142259 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 459 PM MDT SAT SEP 14 2013 NMC003-142307- /O.EXP.KABQ.FF.W.0099.000000T0000Z-130914T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON- 459 PM MDT SAT SEP 14 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 500 PM MDT FOR SOUTHWESTERN CATRON COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. HOWEVER...ADDITIONAL THUNDERSTORMS OR SHOWERS MAY CROSS OVER OR NEAR THE WARNED AREA. SOME MINOR FLOODING MAY CONTINUE...BUT AT THIS POINT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3335 10896 3336 10885 3321 10878 3321 10898 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 11:52 AM MDT, 2 hours 41 minutes earlier.
Area forecast discussion, Sep 14, 11:52 AM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1152 AM MDT SAT SEP 14 2013 .AVIATION... 18Z TAF CYCLE ANOTHER ACTIVE DAY EXPECTED...SIMILAR TO PREVIOUS DAYS. IFR TO MVFR CONDITIONS EXPECTED IN SHRA/TSRA THIS AFTERNOON. HEAVY RAINS MAY SIGNIFICANTLY REDUCE VSBY. MT TOPS LIKELY OBSCURED THRU THE OVERNIGHT HOURS. TS ALREADY DEVELOPING ACROSS THE WESTERN HIGH TERRAIN WITH STRONGER STORMS ACROSS THE EASTERN PLAINS. STORMS WILL GENLY MOVE NEWD TODAY. SOME UNCERTAINTY HOW UNSTABLE AND HOW MUCH LIGHTNING WILL OCCUR EAST OF THE RIO GRANDE VALLEY...THUS KEPT TS MENTION ACROSS THE FROM ABQ/SAF WESTWARD. THOUGH OVERALL...SHOULD SEE MORE TS TODAY. WATCH FOR TAF AMENDMENTS AS THIS WILL BE A DYNAMIC DAY. SOME INDICATIONS THAT SHOWERS WILL CONTINUE OR REDEVELOP THROUGH THE OVERNIGHT HOURS AGAIN...BUT CONFIDENCE TOO LOW TO INSERT INTO THE TAF ATTM. 34 && .PREV DISCUSSION...337 AM MDT SAT SEP 14 2013... YET ANOTHER ACTIVE LATE NIGHT AND VERY EARLY MORN AS WAVES OF SHOWERS AND STORMS ARE MOVING GENERALLY NE ACROSS MAINLY WEST...CENTRAL AND S CENTRAL PORTIONS OF FCST AREA. THESE ARE MOVING AT A PRETTY GOOD CLIP WITH JUST ENOUGH EASTWARD MOTION TO KEEP THE HEAVIER NNE TO SSW LINES FROM TRAINING TOO LONG OVER ONE SPOT. SEEM TO BE SPARKED BY A SHORT WAVE NEAR THE AZ AND NM STATE LINE. STILL LIKELY TO SEE SOME MORE FLOOD ADVISORIES OR EVEN WARNINGS ISSUED TODAY. AS FAR AS MAINSTEM RIVER FLOODING...HAVE NOTICED THAT GAGES IN AND AT LEAST A LITTLE WAYS N OF ABQ HAVE BEEN SHOWING A DOWNWARD TREND IN LEVELS AND FLOW RATES...BUT WITH THE ADDITIONAL MODERATE TO HEAVY RAINS COMING ACROSS THE VALLEY WILL KEEP THE RIO GRANDE FLOOD WARNING GOING FOR THE TIME BEING. DO EXPECT THIS INITIAL BATCH TO CROSS THE AREA AND TREND SLOWLY WEAKER AS IT GETS TO THE E OF THE CENTRAL MOUNTAIN CHAIN LATER THIS MORN. THEN AS MORE ENERGY ROUNDS THE BASE OF THE VERY SLOWLY FILLING TROUGH AND DAYTIME HEATING GETS GOING ALL INDICATIONS ARE THAT ADDITIONAL SHOWERS AND STORMS WILL DEVELOP BETWEEN THE RIO GRANDE VALLEY AND THE AZ LINE...PROBABLY FAVORING THE HIGHER TERRAIN INITIALLY BEFORE MOVING E AND NE. ATMOSPHERE WILL BE TRANSITIONING OVER TO A LESS TROPICAL ASPECT THROUGH THE WEEKEND WITH THE WANING OF THE DEEP S TO N FLOW. THAT SHOULD BRING Z/R RELATIONSHIP BACK TO MORE NORMAL ONE FOR THIS PART OF THE COUNTRY AND MEAN A LITTLE LESS INTENSE RAINFALL FROM OTHERWISE GARDEN VARIETY RADAR RETURNS. ALSO...THE ACTIVITY WILL BECOME EVEN MORE DISCRETE AND SPOTTY...AS IT IS HINTING AT THIS MORN...MEANING SMALLER HEAVY RAIN FOOTPRINTS. SHOULD ALSO SEE LESS INTENSE OVERNIGHT DEVELOPMENT FOR THE MOST PART STARTING TONIGHT. WILL KEEP FLASH FLOOD WATCH AS IS FOR NOW DUE TO PROGRESSION OF MODERATE TO HEAVY RAINS ACROSS THE AREA THIS MORN AND EXPECTED NEW HEATING RELATED DEVELOPMENT LATER TODAY. TREND AFTER TODAY AND THIS EVE IS STILL ONE OF GENERALLY LESS AND LESS ACTIVITY ACROSS W THIRD TO HALF OF THE STATE INTO EARLY NEXT WEEK. BUT STILL LOOKING AT A BACK DOOR FRONT SUN INTO MON MORN WHICH SHOULD CLEAR ALL OR MOST OF THE E HALF OF NM AND POSSIBLY MAKE IT AS FAR AS THE DIVIDE MON...BUT STILL FEEL SOME UNCERTAINTY ABOUT HOW FAR W IT WILL EVENTUALLY GET BEFORE FADING AWAY. THAT SYSTEM WILL LIKELY INCREASE RAINFALL POTENTIAL...PERHAPS WITH SOME HEAVY RAINERS...BETWEEN SUN AND MON...FIRST FOR NE THIRD TO HALF OF NM SUN AND SUN NIGHT AND TO LESSER DEGREE FARTHER W AND S MON. ALSO YET ANOTHER MOISTURE SOURCE THAT MAY MAKE SOME HEADWAY INTO SE PORTIONS OF FCST AREA...IF NOT A LITTLE FARTHER N AND W...BETWEEN TUE AND WED NIGHT. THIS APPEARS TO BE MOISTURE FROM TROPICAL SYSTEM IN WESTERN GULF CURRENTLY. SO...NOT QUITE OUT OF THE RAIN TRAIN JUST YET. 43 .FIRE WEATHER... CRITICAL FIRE WEATHER...NOT EXPECTED THROUGH THE UPCOMING WORK WEEK AND INTO NEXT WEEKEND. MODELS...IN REASONABLE AGREEMENT THROUGH UPCOMING WORK WEEK AND FOLLOWING WEEKEND. ROUND BAGGY TROUGH CENTERED OVER THE NORTHERN AND CENTRAL ROCKIES WILL OPEN TO A WAVE AND SHEAR EASTWARD THROUGH THE WEEKEND...AS RIDGING WILL TRY TO REESTABLISH OVER THE SOUTHERN AND WESTERN U.S. ON SUNDAY. RIDGE CONFIGURATION FEATURES DUAL CENTROIDS...ONE OVER THE TROPICAL EAST PACIFIC OFF THE BAJA CALIFORNIA COAST...AND THE OTHER OVER THE MOUTH OF THE MISSISSIPPI RIVER ON THE GULF COAST. NEW MEXICO WILL LIE IN THE SADDLE REGION BETWEEN THE TWO CENTROIDS...UNDER A NORTHWARD EXTENSION OF THE RIDGE FROM THE CENTRAL PLAINS INTO THE WESTERN CANADA PRAIRIES. NORTHERN LOBE WILL COLLAPSE EASTWARD BY MONDAY...BUT SOUTHERN RIDGE BELT WILL REMAIN IN PLACE AS FASTER FLOW DOMINATES THE NORTHERN HALF OF THE U.S. NEXT INBOUND NORTH PACIFIC TROUGH WILL DIG TO THE CENTRAL CALIFORNIA COAST BY TUESDAY AND THEN SHEAR EASTWARD THROUGH MIDWEEK LEAVING NEW MEXICO UNAFFECTED UNDER THE SADDLE OF THE DUAL CENTROID RIDGE. MORE SUBSTANTIAL NORTH PACIFIC TROUGH WILL SWING EAST AND SLAM INTO THE CALIFORNIA COAST BY FRIDAY...AND THIS FEATURE MAY HAVE ENOUGH STRENGTH TO CIRCULATE SOUTHWEST FLOW ACROSS NEW MEXICO HEADING INTO THE WEEKEND. SOME MODEST SOLUTION DIFFERENCES TOWARD THE END OF THE WEEKEND...WITH DOMESTIC GFS FASTER...SHARPER AND DEEPER WITH TROUGH PENETRATION INTO NORTHERN NEW MEXICO. IN CONTRAST...EUROPEAN COLLEAGUES AT ECMWF KEEPING TROUGH AMPLITUDE REDUCED AND SHEARING A FLATTER SYSTEM EASTWARD ACROSS THE CENTRAL ROCKIES WITH A SCRAPING SIDESWIPE FOR NORTHERN NEW MEXICO. WILL KEEP AN EYE ON THIS FOR CONSENSUS IN THE DAYS AHEAD. FOR TODAY...WIDESPREAD RAIN IN STORE...WITH FOCUS MOSTLY ON THE CENTRAL AND WEST AND SOMEWHAT REDUCED COVERAGE OVER THE EAST. TEMPERATURES WARMING SOMEWHAT OVER YESTERDAY...BUT STILL A HANDFUL OF DEGREES BELOW MID SEPTEMBER NORMALS. MINIMUM HUMIDITIES IN THE 40S AND 50S PCT WITH EXCELLENT HUMIDITY RECOVERIES OVERNIGHT. MARGINAL VENTILATION ACROSS CENTRAL NEW MEXICO...AND SOMEWHAT IMPROVED WEST AND EAST. SOUTHWEST BREEZES MOSTLY CONFINED TO THE NORTHEAST PLAINS THIS AFTERNOON. FOR SUNDAY...MODEST COOL PENETRATION INTO THE NORTHEAST PLAINS BY THIS AFTERNOON WILL BACK WINDS AROUND TO THE NORTHEAST...WITH FRONT REACHING INTERSTATE 40 AND LAPPING AGAINST THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BY LATE SUNDAY AFTERNOON. WARMING TREND WILL LEVEL OFF...LEAVING MAXIMUM TEMPERATURES A DEGREE OR TWO SHORT OF NORMAL. COOL PUSH WILL HELP REFOCUS SHOWER COVERAGE TO THE NORTHEAST HIGHLANDS AND PLAINS...WITH SCATTERED COVERAGE CONTINUING ELSEWHERE IN THE STATE. MINIMUM HUMIDITIES DRYING BACK INTO THE 30S AND 40S PCT WITH CONTINUED EXCELLENT RECOVERIES OVERNIGHT. DETERIORATING VENTILATION WEST AND CENTRAL...SOMEWHAT BETTER CONDITIONS IN THE EAST. FOR MONDAY...WIDESPREAD SCATTERED SHOWER COVERAGE...BEST CHANCES FOR HEAVIER SHOWERS OVER THE EASTERN HALF OF THE STATE. STEADY TEMPERATURE TRENDS...LEVELED OFF A HANDFUL OF DEGREES BELOW NORMAL. MINIMUM HUMIDITIES MOSTLY 30S PCT WEST...40S PCT EAST...AND PLAYING TAG WITH THE SHOWER FOCUS ABOUT THE STATE. DEGRADED VENTILATION FOR ALL BUT THE SOUTHERN STRIPE ACROSS THE EDGE OF THE FORECAST AREA. OUTLOOK...TUESDAY THROUGH THURSDAY...FIRST HINTS OF SOUTHWEST FLOW DEVELOPING OUT OF A RIDGE PATTERN AND INTO THE LEADING EDGE OF A TROUGH BY THURSDAY IN A GENTLE WARMING TREND AS SHOWER COVERAGE TAPERS OFF AND MOISTURE FEED OUT OF NORTHERN MEXICO INTO NEW MEXICO SHUTS OFF. DRYING TREND WILL BRING MINIMUM HUMIDITIES BACK DOWN INTO THE TEENS AND 20S PCT OVER THE WEST...AND 20S AND 30S CENTRAL AND EAST. MODEST IMPROVEMENT IN OTHERWISE POOR VENTILATION PATTERN THROUGH THURSDAY. SHY && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES... NMZ503-504-506>533. &&
Hazardous weather outlook, Sep 14, 6:11 AM MDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 611 AM MDT SAT SEP 14 2013 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 611 AM MDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF HEAVY RAINFALL WILL BE LIKELY AGAIN TODAY INTO TONIGHT WITH THE MAIN EMPHASIS ON AREAS BETWEEN THE CONTINENTAL DIVIDE AND THE HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL AND THE NORTHEAST PLAINS. UPWARDS OF ONE TO TWO AND A HALF INCHES OF RAIN MAY FALL ACROSS PORTIONS OF THIS AREA THROUGH TONIGHT AND WITH ALREADY SATURATED SOILS LOCALIZED FLASH FLOODING AND EVEN SOME MAINSTEM RIVER FLOODING MAY AGAIN OCCUR. AREAS THE HARDEST HIT WITH EXCESSIVE RAINFALL THE PAST FEW DAYS...PLUS LOCALITIES WITHIN AND BELOW RECENT BURN SCARS...AS WELL AS MOUNTAIN SLOPES IN GENERAL...WILL BE ESPECIALLY VULNERABLE. THE COVERAGE OF HEAVIER RAINFALL HOWEVER SHOULD BE SOMEWHAT LESS THAN RECENT DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY... BUT SHOW A TREND TOWARD LESS COVERAGE AND INTENSITY DURING THIS PERIOD. SOME LOCALIZED HEAVY RAIN MAY STILL DEVELOP FROM TIME TO TIME SUNDAY AND SUNDAY NIGHT MOSTLY FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AND THE NORTHEAST PLAINS WEST TO NEAR THE CONTINENTAL DIVIDE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. WHILE SOME HEAVY RUNOFF AND EVEN VERY LOCALIZED FLASH FLOODING WILL NOT BE OUT OF THE QUESTION THROUGH THIS PERIOD...THE FLOODING RISK WILL BE SIGNIFICANTLY LOWER THAN RECENT DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
In the hours before
Local storm report, Sep 14, 1:28 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
128 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLASH FLOOD 16 SSW BEAVERHEAD 33.22N 108.25W
09/14/2013 CATRON NM OTHER FEDERAL
5 TO 8 FEET OF WATER RISE IN THE MIDDLE FORK OF THE
GILA RIVER NEAR THE GILA CLIFF DWELLING VISITOR CENTER.
&&
EVENT NUMBER ABQ1301373
05The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 6:14 PM MDT | Flash Flood Warning | ABQ | Catron, Cibola, Socorro | 2 hr |
| Sep 13, 6:17 PM MDT | Areal Flood Advisory | ABQ | Catron | 118 min |
| Sep 13, 6:22 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 113 min |
| Sep 13, 7:04 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 86 min |
| Sep 13, 8:26 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 94 min |
| Sep 14, 1:04 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Socorro, Valencia | 3 hr |
| Sep 14, 3:30 AM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Sep 14, 3:49 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| Sep 14, 4:01 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval, Socorro, Valencia | 3 hr |
| Sep 14, 8:45 AM MDT | Areal Flood Warning | ABQ | Cibola, McKinley, Valencia | 9 hr |
| Sep 14, 12:43 PM MDT | Areal Flood Warning | ABQ | Socorro | 4 hr |
| Sep 14, 12:59 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 3 hr |
| Sep 14, 3:01 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 119 min |
| Sep 14, 3:32 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 118 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.